Personal tools
You are here: Home Departments Complex Analysis and Topology Assist. Prof. Elza Ivanova, Ph. D. Publications of Assist. Prof. Elza Ivanova

Publications of Assist. Prof. Elza Ivanova


1. (jointly with G. Dimov) On paracompact and locally compact  paracompact extensions, Questions and Answers in General Topology, 25 (2) (2007), 115-123.

2. (jointly with G. Dimov) On some categories arising in the theory of locally compact extensions, Mathematica Pannonica, 19/2 (2008), 219-239.

Document Actions